Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567231
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Serge Lang
Title: Elliptic curves: Diophantine analysis
Additional book information: Grundlehren der mathematischen Wissenschaften, vol. 231, Springer-Verlag, Berlin-Heidelberg-New York, 1978, xi + 261 pp., $37.40.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Alan Baker
Journal: Bull. Amer. Math. Soc. 2 (1980), 352-354